Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 52, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Sep 27, 2017, 6:21 AM CDT for Wichita County, Wilbarger County, Texas. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2017, 6:21 AM CDT (11:21 UTC)
- Expired
- Sep 30, 2017, 2:08 AM CDT
- In force
- 68 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (TX) near Electra (ELTT2).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07312200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
418
WGUS44 KOUN 271121
FLWOUN
Flood Warning
National Weather Service Norman OK
621 AM CDT Wed Sep 27 2017
OKC033-272321-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T0000Z/
/RNDO2.3.ER.170927T0415Z.170927T1800Z.170929T1800Z.NO/
621 AM CDT Wed Sep 27 2017
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Deep Red Creek near Randlett.
* until Friday evening...or until the warning is cancelled.
* At 5:45 AM Wednesday the stage was 25.6 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek will continue rising to near 26.7
feet early Wednesday afternoon. The Deep Red Creek will fall below
flood stage early Friday afternoon.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 7 feet with dangerous currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
TXC485-487-272321-
/O.NEW.KOUN.FL.W.0052.170927T1121Z-170928T1017Z/
/ELTT2.2.ER.170927T0642Z.170927T1800Z.170928T0417Z.NO/
621 AM CDT Wed Sep 27 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The Beaver Creek near Electra.
* until late tonight...or until the warning is cancelled.
* At 6:00 AM Wednesday the stage was 25.2 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek will continue rising to near 26.3 feet
early Wednesday afternoon. The Beaver Creek will fall below flood
stage late Wednesday evening.
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover
farm and range lands...and may inundate some oil and gas
facilities...along and near the creek in southern Wilbarger County
and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$12 follow-up statements
073
WGUS44 KOUN 271315
FLWOUN
Flood Warning
National Weather Service Norman OK
815 AM CDT Wed Sep 27 2017
TXC485-487-280115-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2012Z/
/ELTT2.3.ER.170927T0642Z.170928T0000Z.170928T1412Z.NO/
815 AM CDT Wed Sep 27 2017
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Beaver Creek near Electra.
* until Thursday afternoon...or until the warning is cancelled.
* At 8:00 AM Wednesday the stage was 25.8 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek will continue rising to near 28.6 feet
Wednesday evening. The Beaver Creek will fall below flood stage
late Thursday morning.
* Impact...At 26.0 feet...Flood levels up to 2 feet in depth cover
farm and range lands...and may inundate some oil and gas
facilities...along and near the creek in southern Wilbarger County
and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
OKC031-033-280115-
/O.NEW.KOUN.FL.W.0053.170927T1636Z-170929T1100Z/
/WLTO2.2.ER.170927T1636Z.170928T1200Z.170929T0500Z.NO/
815 AM CDT Wed Sep 27 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The East Cache Creek near Walters.
* from this morning to Friday morning...or until the warning is
cancelled.
* At 7:30 AM Wednesday the stage was 19.2 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage late
Wednesday morning and crest near 25.4 feet mid Thursday morning.
The East Cache Creek will fall below flood stage early Friday
morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
3421 9823 3422 9837
$$076
WGUS84 KOUN 271908
FLSOUN
Flood Statement
National Weather Service Norman OK
208 PM CDT Wed Sep 27 2017
TXC485-487-280308-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2003Z/
/ELTT2.3.ER.170927T0642Z.170928T0000Z.170928T1403Z.NO/
208 PM CDT Wed Sep 27 2017
The Flood Warning continues for
The Beaver Creek near Electra.
* until Thursday afternoon...or until the warning is cancelled.
* At 1:00 PM Wednesday the stage was 27.2 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek will continue rising and crest near
28.1 feet Wednesday evening. The Beaver Creek will fall below flood
stage late Thursday morning.
* Impact...At 28.0 feet...Widespread flood levels up to 4 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$812
WGUS84 KOUN 280147
FLSOUN
Flood Statement
National Weather Service Norman OK
847 PM CDT Wed Sep 27 2017
TXC485-487-280947-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170928T2338Z/
/ELTT2.3.ER.170927T0642Z.170928T0600Z.170928T1738Z.NO/
847 PM CDT Wed Sep 27 2017
...Flood Warning extended until Thursday evening...
The Flood Warning continues for
The Beaver Creek near Electra.
* until Thursday evening...or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 28.3 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek will continue rising and crest near
28.8 feet early Thursday morning. The Beaver Creek will fall below
flood stage early Thursday afternoon.
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$864
WGUS84 KOUN 280653
FLSOUN
Flood Statement
National Weather Service Norman OK
153 AM CDT Thu Sep 28 2017
TXC485-487-281453-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170929T0318Z/
/ELTT2.3.ER.170927T0642Z.170928T0600Z.170928T2118Z.NO/
153 AM CDT Thu Sep 28 2017
...Flood Warning extended until this evening...
The Flood Warning continues for
The Beaver Creek near Electra.
* until this evening...or until the warning is cancelled.
* At 1:00 AM Thursday the stage was 28.9 feet.
* Major flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and will continue to fall.
The Beaver Creek will fall below flood stage late Thursday
afternoon.
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$995
WGUS84 KOUN 281321
FLSOUN
Flood Statement
National Weather Service Norman OK
821 AM CDT Thu Sep 28 2017
TXC485-487-282121-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0500Z/
/ELTT2.3.ER.170927T0642Z.170928T1800Z.170929T2300Z.NO/
821 AM CDT Thu Sep 28 2017
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Beaver Creek near Electra.
* until late Friday night...or until the warning is cancelled.
* At 8:00 AM Thursday the stage was 29.4 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek will continue rising and crest near
29.8 feet early Thursday afternoon. The Beaver Creek will fall
below flood stage Friday evening.
* Impact...At 30.0 feet...Widespread flood levels up to 6 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$
OKC033-282121-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T0738Z/
/RNDO2.3.ER.170927T0415Z.170927T1700Z.170930T0138Z.NO/
821 AM CDT Thu Sep 28 2017
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Deep Red Creek near Randlett.
* until late Friday night...or until the warning is cancelled.
* At 7:45 AM Thursday the stage was 25.6 feet.
* Moderate flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage Friday
evening.
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 6 feet with dangerous currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
OKC031-033-282121-
/O.EXT.KOUN.FL.W.0053.000000T0000Z-170929T2200Z/
/WLTO2.2.ER.170927T1600Z.170928T1230Z.170929T1600Z.NO/
821 AM CDT Thu Sep 28 2017
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The East Cache Creek near Walters.
* until Friday afternoon...or until the warning is cancelled.
* At 7:30 AM Thursday the stage was 25.3 feet.
* Moderate flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Friday
morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3439 9836 3451 9846 3451 9831 3440 9823
3421 9823 3422 9837
$$174
WGUS84 KOUN 281906
FLSOUN
Flood Statement
National Weather Service Norman OK
206 PM CDT Thu Sep 28 2017
TXC485-487-290306-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0049Z/
/ELTT2.3.ER.170927T0642Z.170928T1700Z.170929T1849Z.NO/
206 PM CDT Thu Sep 28 2017
The Flood Warning continues for
The Beaver Creek near Electra
* until Friday evening...or until the warning is cancelled.
* At 1:00 PM Thursday the stage was 29.6 feet.
* Major flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek is near crest and will begin falling
Thursday evening. The Beaver Creek will fall below flood stage
early Friday afternoon.
* Impact...At 30.0 feet...Widespread flood levels up to 6 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$672
WGUS84 KOUN 290150
FLSOUN
Flood Statement
National Weather Service Norman OK
850 PM CDT Thu Sep 28 2017
TXC485-487-290950-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0206Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170929T2006Z.NO/
850 PM CDT Thu Sep 28 2017
...Flood Warning extended until Friday evening...
The Flood Warning continues for
the Beaver Creek near Electra
* until Friday evening...or until the warning is cancelled.
* At 8:00 PM Thursday the stage was 29.5 feet.
* Major flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and will continue to fall.
The Beaver Creek will fall below flood stage late Friday afternoon.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$638
WGUS84 KOUN 290653
FLSOUN
Flood Statement
National Weather Service Norman OK
153 AM CDT Fri Sep 29 2017
TXC485-487-291453-
/O.CON.KOUN.FL.W.0052.000000T0000Z-170930T0206Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170929T2006Z.NO/
153 AM CDT Fri Sep 29 2017
The Flood Warning continues for
The Beaver Creek near Electra.
* until this evening...or until the warning is cancelled.
* At 1:00 AM Friday the stage was 29.0 feet.
* Major flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and will continue to fall.
The Beaver Creek will fall below flood stage late Friday afternoon.
* Impact...At 29.0 feet...Widespread flood levels up to 5 feet in
depth cover farm and range lands...and may inundate some oil and
gas facilities...along and near the creek in southern Wilbarger
County and southwestern Wichita County.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$027
WGUS84 KOUN 291404
FLSOUN
Flood Statement
National Weather Service Norman OK
904 AM CDT Fri Sep 29 2017
OKC033-292204-
/O.EXT.KOUN.FL.W.0051.000000T0000Z-170930T1657Z/
/RNDO2.3.ER.170927T0415Z.170927T1700Z.170930T1057Z.NO/
904 AM CDT Fri Sep 29 2017
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Saturday morning...or until the warning is cancelled.
* At 8:45 AM Friday the stage was 24.9 feet.
* Moderate flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Saturday
morning.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$901
WGUS84 KOUN 291904
FLSOUN
Flood Statement
National Weather Service Norman OK
204 PM CDT Fri Sep 29 2017
TXC485-487-300304-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T0918Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0318Z.NO/
204 PM CDT Fri Sep 29 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
the Beaver Creek near Electra
* until late tonight...or until the warning is cancelled.
* At 1:00 PM Friday the stage was 27.0 feet.
* Moderate flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and will continue to fall.
The Beaver Creek will fall below flood stage late Friday evening.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$251
WGUS84 KOUN 300105
FLSOUN
Flood Statement
National Weather Service Norman OK
805 PM CDT Fri Sep 29 2017
TXC485-487-300905-
/O.EXT.KOUN.FL.W.0052.000000T0000Z-170930T1415Z/
/ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0815Z.NO/
805 PM CDT Fri Sep 29 2017
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
the Beaver Creek near Electra
* until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Friday the stage was 25.7 feet.
* Minor flooding is occurring.
* Flood stage is 24.0 feet.
* Forecast...The Beaver Creek has crested and will continue to fall.
The Beaver Creek will fall below flood stage early Saturday
morning.
&&
LAT...LON 3392 9923 3397 9930 3402 9909 3392 9882
3386 9881 3396 9911
$$908 WGUS84 KOUN 300708 FLSOUN Flood Statement National Weather Service Norman OK 208 AM CDT Sat Sep 30 2017 TXC485-487-300738- /O.CAN.KOUN.FL.W.0052.000000T0000Z-170930T1415Z/ /ELTT2.3.ER.170927T0642Z.170928T2015Z.170930T0530Z.NO/ 208 AM CDT Sat Sep 30 2017 The Flood Warning is cancelled for The Beaver Creek near Electra. * At 1 AM Saturday the stage was 23.8 feet. * Flood stage is 24.0 feet. * Forecast: The Beaver Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Sep 27, 5:31 AM CDT, 50 minutes earlier.
Area forecast discussion, Sep 27, 5:31 AM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Norman OK 531 AM CDT Wed Sep 27 2017 ...Aviation Discussion... && .AVIATION... For the 12z TAFs: VFR conditions will be limited to north-central Oklahoma airports (including PNC), but all other areas will see at least MVFR conditions lasting for much of the day. Widespread rain is occurring with a narrow band of enhanced rainfall rates causing reduced visibilities roughly near/parallel Interstate 44. Visibility reductions due to heavy rain could persist for much of the morning near and north of I-44, mainly across southwest Oklahoma. Ceilings may vary but should generally improve from MVFR/IFR to VFR by this evening. && .PREV DISCUSSION... /issued 349 AM CDT Wed Sep 27 2017/ DISCUSSION... Widespread rain continues across portions of the area early this morning. Some higher rates were observed overnight in the vicinity of Wichita Falls and Fredrick prompting a few Flood Advisories, but overall flooding has probably been minor based on amounts estimated by radar and duration. Up to an inch of additional rain will be possible today, primarily across a small section of southwest Oklahoma where deepest moisture best aligns with strongest ascent seen on 300-310K isentropic surfaces. This should not cause significant flooding concerns. Current plans are to let the Flood Watch continue for a little while longer and then as heavier rainfall rates shift northward, we may be able to cancel all or at least part of the watch early. We have categorical/definite probabilities of light/moderate rain across a fairly large area this morning from western north Texas through southwest Oklahoma into portions of central Oklahoma. There is enough isentropic ascent to keep light rain going through much of the morning before gradually decreasing later this afternoon and evening as low level flow relaxes and veers slightly. The large scale pattern doesn't change much through the end of the week. Anomalous moisture will remain over the area within a band of southwesterly flow aloft ahead of Southwest closed low. Models handle the northeastward movement of this low up into the central Rockies by Friday. Slight enhancement of upper jet at the base of eastern Canada trough and some weakening on its western end as Rockies low fills slightly may position the jet's right entrance in a favorable position for subtle lift and additional precipitation Thursday. There are hints of a weak shortwave trough within the southwesterly flow aloft as well. We have raised precipitation probabilities across western portions of the area Thursday/Thursday night, and then spread low probabilities eastward into central Oklahoma on Friday. Dry weather is expected Saturday and and Sunday. There are still consistency and agreement issued in medium range guidance that leads to a below average confidence forecast from late Sunday into early next week. Showers and storms should mostly stay north of our area in Kansas Sunday/Monday considering a mean position/amplification of mid-upper trough. ECMWF is quicker with the lead wave and overall less amplified with the main trough, while GFS and most of its ensembles are more amplified and thus more aggressive with southward push of the cold front and convective chances into our area. All models generally strengthen upper ridging by mid week bringing an above normal but dry pattern to the area. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 58 73 58 / 100 10 10 10 Hobart OK 64 58 70 58 / 100 30 20 20 Wichita Falls TX 68 60 73 60 / 90 30 50 50 Gage OK 64 52 67 52 / 50 20 20 20 Ponca City OK 68 56 75 55 / 70 10 10 0 Durant OK 81 64 80 61 / 30 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through this evening for OKZ035>038-044. TX...Flood Watch through this evening for TXZ083>089. && 03/12
Hazardous weather outlook, Sep 27, 4:55 AM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 455 AM CDT Wed Sep 27 2017 OKZ004>048-050>052-TXZ083>090-281000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 455 AM CDT Wed Sep 27 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Heavy Rain/Flooding... Heavy rainfall may lead to flooding across portions of northern Texas and southwest Oklahoma today. A Flood Watch is in effect for this area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Low thunderstorm chances are expected Thursday and Friday across portions of western Oklahoma and north Texas. Severe weather is not expected. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 9:59 PM CDT | Areal Flood Advisory | OUN | Archer, Clay | 3 hr |
| Sep 27, 12:20 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 3 hr |
| Sep 27, 3:16 AM CDT | Areal Flood Advisory | OUN | Wichita, Wilbarger | 3 hr |
| Sep 27, 8:13 AM CDT | Areal Flood Warning | OUN | Wichita, Wilbarger | 8 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.